# SDR MASA200500613

- Difficulty date: August 4, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 22,971 hours, 19,901 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1 hours, 1 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2664 PHL.  FLAPS FAILING AT ZERO DETENT.  MX REMOVED AND REPLACED THE FECU.
